MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 13X15 H5 US; STERILE CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 13X15 H5 US; STERILE CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us: disassembled during repositioning.The surgeon was implanting the implant (with distraction) and decided he needed to reposition the implant after it was only implanted 50% of the way.He opened the caspar retractor to the maximum.When the surgeon pulled his hand back to pull the implant out, the lower plate came loose from the peek cartridge.The surgery was completed with another device of the same size.No surgery impact or serious injury were reported.Additional information was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
Corrections to: a1, a2 age, b3, b5, d4 udi number, d10, e1, e2, e3, h1, h3, h6: device, method, and results codes.Additional information in: a3, g5: pma number.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during surgery, the bottom plate of the mobi-c implant disassembled from the inserter when the surgeon went to re-position the implant during insertion.The implant was removed and a new implant was used in its place.No impact to the patient was reported.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT 13X15 H5 US
Common Device Name
STERILE CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8801512
Report Number3004788213-2019-00235
Device Sequence Number327283
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public03662663000000
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3355
Device Lot Number5327636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/27/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer12/30/2019
05/06/2020
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date01/29/2020
06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age47 YR